# SDR FDEA201311192829

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 73,088 hours, 32,983 cycles
- Engine: Ge CF66D
- Engine time: 1,235 hours, 597 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Towershaft
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 43,432 hours, 20,847 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

FL 350 CRUISE FLIGHT ENG 3 FLAMED OUT DUE TO HIGH OIL PRESS & 0 ZERO N2 COMPLIED WITH QRH DIVERTED TO KMIA.  NR 3 ENG R & R DUE TO TOWER SHAFT FAILURE, OPERATIONS CHECKED GOOD.
